Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

UGh I have my lady thing tmi adult content

So I am on the depo shot, due to get it by the 16th of march btw ha.. and anyway i got my lady problem and i have cramps so bad i can barely move :(
FUUUUUUDGEsauce..
Do you think my guts are going to murder me? and my flow isn't heavy its just there, and i've always had cramps with my period..
and this is my second time on the depo after having gotten my period back and hating it! and so its full effects of murdering my period aren't there yet..
*sigh* why does being a girl have to suck.. and I cried lastnight on my SO because it hurt so bad..

Answer Question
 
spitfire06

Asked by spitfire06 at 5:06 PM on Mar. 1, 2011 in Health

Level 12 (699 Credits)
Answers (3)
  • You poor thing. Hope you feel better soon.
    sta517

    Answer by sta517 at 5:08 PM on Mar. 1, 2011

  • Oh I hated the Depo shot! That thing made me bleed for 5 months straight! And now that my periods are regulated out after 8 months of not using it, my periods seem to hurt a lot worse than they did before. Side effects of getting off of the Depo were so bad that I believed I was pregnant for 7 weeks! It was terrible. Hope you get some relief soon!
    proudmom2510

    Answer by proudmom2510 at 5:10 PM on Mar. 1, 2011

  • thanks..sorry if i posted this in the wrong spot...do you guys ever have these problems?
    spitfire06

    Comment by spitfire06 (original poster) at 5:11 PM on Mar. 1, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN